# SDR CALA2014061600748

- Difficulty date: June 14, 2014
- Submitted: June 16, 2014
- Operation: Air carrier
- Aircraft: N14237
- Make and model: Boeing 737824
- Aircraft serial: 28802
- Aircraft time: 48,357 hours, 17,041 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Indication Sys
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NUMBER 1 ENG FILTER BYPASS LIGHT ILLUMINATED.  DEFERRED IAW MEL 73-01L CONTROL 691745. NR 1 ENG FUEL FILTER BYPASS INDICATION INOPERATIVE.  NR 1 EEC CODE 73-31071.  VERIFIED FUEL FILTER TO BE OK.  INSTALLED NEW FUEL FILTER.
